MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; CEMENTED STEM EXTENSION, 12X100MM, STRAIGHT

ONKOS SURGICAL ELEOS; CEMENTED STEM EXTENSION, 12X100MM, STRAIGHT
Model Number KSC12100E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/09/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is in progress.When it is complete a supplemental mdr will be submitted accordingly.The following mdrs were also submitted for this adverse event: 3013450937-2023-00192, 3013450937-2023-00193, 3013450937-2023-00194, 3013450937-2023-00195, 3013450937-2023-00197, 3013450937-2023-00198, 3013450937-2023-00199, 3013450937-2023-00200, 3013450937-2023-00201.The following mdrs were submitted for the same patient: 3013450937-2022-00063, 3013450937-2022-00064, 3013450937-2022-00065, 3013450937-2022-00066, 3013450937-2022-00067 , 3013450937-2022-00068 , 3013450937-2022-00069 , 3013450937-2022-00070, 3013450937-2022-00071, 3013450937-2022-00072, 3013450937-2022-00073.
 
Event or Problem Description
It was reported that the patient developed an alleged infection.A revision surgery has not yet been scheduled.The patient has the following eleos devices implanted: tibial poly spacer, distal femur, tibial hinge component, distal femur axial pin, stem extension, three male-female midsections, proximal femur, and male-male midsection.No additional information regarding this adverse event has been reported.
 
Additional Manufacturer Narrative
It was reported that the patient developed an alleged infection.The patient underwent their index surgery on (b)(6) 2021, where the patient was implanted with eleos distal femoral replacement system.The patient underwent their first revision procedure on (b)(6) 2022 due to trauma and an alleged infection.Refer to (b)(4) for additional information.On (b)(6) 2023, a revision surgery was performed ((b)(4)).During the revision procedure, the following components were replaced: distal femur axial pin, distal femur, tibial hinge component, tibial baseplate tapered screw, tibial baseplate, stem extension, and poly spacer.An agluna coated my3d midsection component and proximal femur component were provided to prevent another occurrence of infection.The patient had the following eleos devices implanted at the time of the second revision: tibial poly spacer, distal femur, tibial hinge component, distal femur axial pin, stem extension, three male-female midsections, proximal femur, and male-male midsection.Visual inspection, dimensional inspection, functional inspection, and material analysis could not be performed as the products were not returned for evaluation.A review of the work orders and sterilization batch release records for the products involved found no indication that the alleged infection was a result of a manufacturing or sterilization nonconformance.The root cause identified for this complaint is an alleged infection, which required surgical intervention.The root cause of the patient's alleged infection could not be determined.Ultimately, based upon the device history records and sterilization records, the investigation concluded that the root cause of the alleged infection is not likely due to the design, manufacture, and/or sterilization of the components.

Brand Name
ELEOS
Common Device Name
CEMENTED STEM EXTENSION, 12X100MM, STRAIGHT
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
MICROPORT ORTHOPEDICS
5677 airline rd
arlington TN 38002
Manufacturer Contact
vandita patel
77 east halsey road
parsippany, NJ 07054
8447672766
MDR Report Key17704046
Report Number3013450937-2023-00196
Device Sequence Number6746100
Product Code KRO
UDI-Device IdentifierB278KSC12100E0
UDI-PublicB278KSC12100E0
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/21/2025
Device Model NumberKSC12100E
Device Catalogue NumberKSC12100E
Device Lot Number1697272
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2023
Supplement Date Received by Manufacturer08/09/2023
Initial Report FDA Received Date09/07/2023
Supplement Report FDA Received Date12/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/21/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P/N 25000007E, ELEOS DISTAL FEMUR; P/N 25001040E, ELEOS MALE FEMALE MIDSECTION; P/N 25001040E, ELEOS MALE-FEMALE MIDSECTION; P/N 25001050E, ELEOS MALE-FEMALE MIDSECTION; P/N 25001208E, ELEOS POLY SPACER; P/N 25002111E, ELEOS DISTAL FEMUR AXIAL PIN; P/N MS-040MM-02M, ELEOS MALE MALE MIDSECTION; P/N PF-2000L-02M, ELEOS PROXIMAL FEMUR; P/N THSMWOS01M, ELEOS TIBIAL HINGE COMPONENT
Outcome Attributed to Adverse Event Hospitalization;
Patient Age69 YR
Patient SexMale